A British backpacker and her friend were found dead in a Cambodian hostel Tuesday after taking diarrhea drugs from a local pharmacist, authorities said. Natalie Seymour, 22, and Abbey Gail Amisola, 27, reportedly died after overdosing on tablets.

Seymour sent a final WhatsApp message to her mother saying she was feeling ill and “might go get something to make [her] feel better,” Daily Mail reported. Later, the young woman's body was discovered at the Monkey Republic Guest House in the southern city of Kampot. 

“The hotel manager was going up and down with drinks and told them they should go to a medical center,” Seymour’s mother, Wendy Bowler, told the outlet. “They decided to sleep it off but never woke up again, or that’s what I hoped. And then they were found by, I don’t know.”

Provincial police chief Mao Chanmathurith told local outlet Khmer Times: “We found pills for headaches and dizziness at the scene. A few of their friends came and told us the girls had eaten something bad and had diarrhea and headaches, so we think they took too much medicine.”

Authorities said foul play was ruled out because no marks or bruises were found on the girls’ bodies. There were also no signs of suicide. 

“We cannot say it was a suicide because they called for help from guesthouse staff at around 3 a.m.,” Chanmathurith said. “They were sent to the provincial hospital, where they were pronounced dead.”

The cause of death of the two women is yet to be revealed.

Seymour left the United Kingdom last week to meet Canadian friend Abbey Amisola, who she met last year in Bali. She had booked a one-way ticket with no fixed plans of when to return. 

“They were doing all these sightseeing things, she loved all that sort of stuff,” Seymour’s mother said. “She told us every day where she was going and what she was going to be doing, she always really wanted to travel and just wanted a break from work.”

Seymour’s Instagram shows she traveled to an island off Cambodia four days ago and other images of trips to the Indonesian Gili Islands, Berlin and Milan.

According to WebMD, diarrhea pills have many side effects including dizziness, drowsiness, tiredness, or constipation. It is suggested people seek the help of a doctor if these effects persist or worsen. In many cases, these pills show no side effects, however an overdose can lead to some serious problems. In case of very serious side effects, including severe constipation, stomach/abdominal pain, nausea/vomiting, uncomfortable fullness of the stomach/abdomen, fast/irregular heartbeat, severe dizziness, fainting, it is advised to get medical help immediately.